Affordable Access

Publisher Website

Aubry-Mather Sets for Finite-Twist Maps of a Cylinder and Semilinear Duffing Equations

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
113
Issue
1
Identifiers
DOI: 10.1006/jdeq.1994.1116
Disciplines
  • Mathematics

Abstract

Abstract In this paper, based on a generalized version of the Aubry-Mather theorem about twist maps of an infinite cylinder without the usual infinite twist assumption, we establish the existence of certain quasiperiodic solutions and unlinked periodic solutions in some semilinear Duffing equations x ̈ + g(x) = p(t), where p( t) is a continuous periodic function of period 1 and the semilinearity means that 0 < κ ≤ g(x) x ≤ K < + ∞.

There are no comments yet on this publication. Be the first to share your thoughts.